| Model Number |
1400325-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined that the reported difficulty advancing the device and balloon rupture appear to be related to operational context.There was no leak noted during preparation or during the first two inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the mildly tortuous, heavily calcified and 90% stenosed lesion resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the third inflation.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and mildly tortuous lesion in the right coronary artery (rca).The 3.50 x 12mm nc trek neo balloon dilatation catheter (bdc) was advanced into the anatomy; however, failed to cross the lesion due to the anatomy.The device was replaced with a 3.25 x 12mm nc trek neo bdc.Pre-dilatation was attempted using the 3.25 x 12mm nc trek neo bdc, however, the balloon ruptured during the third inflation at 15 atmospheres.The nc trek neo bdc was replaced with a non-abbott device and the procedure was completed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.